# SDR COMA0660293

- Difficulty date: April 6, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 16,929 hours, 14,437 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9470 - EN ROUTE BOS-CVG RECEIVED A LEFT ENGINE OIL PRESSURE WARNING MESSAGE, PRESSURE FLUCTUATED BETWEEN 27 AND 45 PSI, FLIGHT DIVERTED TO PIT.  DEFERRED THE OIL REPLENISHING SYSTEM PER MEL 79-12-01.
